# SDR IPXA2676464

- Difficulty date: December 15, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N310UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27762
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587644
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOOR PANEL POS8 DAMAGED.  REPAIRED IAW SRM53-00-50-2R.
